MathSciNet bibliographic data
34C35 (58F25 92D30)
Freedman, H. I.; Ruan, Shi Gui; Tang, Mo Xun
Uniform persistence and flows near a closed positively invariant set.
J. Dynam. Differential Equations
6 (1994), no. 4, 583–600.
For users without a
, Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.
access MathSciNet here
AMS Home Page
American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society